# SDR 95UAL757019

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE NOSE GEAR WHEN GEAR RETRACTED.  REMOVED DOWNLOCK PIN FROM NOSE LANDING GEAR.
